MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 6X132MM 1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 6X132MM 1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02558, 0001825034-2020-02559, 0001825034-2020-02560, 0001825034-2020-02561, 0001825034-2020-02563, 0001825034-2020-02564, 0001825034-2020-02565.
 
Event or Problem Description
It was reported that during an investigation of circulated items, several devices were identified as having debris in their sterile packages.No patients were involved.No additional information is available.
 
Event or Problem Description
Upon investigation, it has been determined that the debris in the sterile packaging meets the acceptable criteria and product is conforming to specifications.Event is no longer considered reportable, and initial report should be voided.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by examination of the devices/photographs.Device history record (dhr) was reviewed and no discrepancies related to the event were found.The root cause of the reported event is likely to be due to transit damage.Evaluation of the returned product/photographs provided confirmed the following: lot #2901608; 3791225; 3090879; 2955965; 3473486; 3458643: debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.Lot #3383473; 3560787: debris inside the sterile packaging which is consistent with the appearance of the porous coating and foam debris from the foam packaging inside the sterile barrier.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Upon investigation, it has been determined that the debris in the sterile packaging meets the acceptable criteria and product is conforming to specifications.Event is no longer considered reportable, and initial report should be voided.

Brand Name
TPRLC XR FP TYPE1 PPS 6X132MM 1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10208909
Report Number0001825034-2020-02562
Device Sequence Number19651115
Product Code LPH
UDI-Device Identifier00880304516892
UDI-Public00880304516892
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number51-102060
Device Lot Number2955965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1